Question for NuvaRing users.... v. dryness

Discussion in 'Vaginarium' started by Barbie™, Nov 17, 2007.

  1. Barbie™

    Barbie™ New Member

    Joined:
    Mar 27, 2007
    Messages:
    11,958
    Likes Received:
    0
    Location:
    In the back of your closet.
    Okay, I just started NuvaRing about two weeks ago, and i've never had to use lube until now. It's frustrating.

    I'm guessing the correlation between my NuvaRing and the dryness is there. Anyone had similar problems from this or another birth control?
     
  2. Barbie™

    Barbie™ New Member

    Joined:
    Mar 27, 2007
    Messages:
    11,958
    Likes Received:
    0
    Location:
    In the back of your closet.
    What?

    I mean, I know what it is.. but why would I take that on top of my NuvaRing.

    I am just wondering if something else is wrong with me, or if the dryness is caused by the nuvaring. I have NEVER had this problem before. In fact, i'm the opposite... or was, hehe.
     
  3. demosnat

    demosnat New Member

    Joined:
    Aug 26, 2006
    Messages:
    4,994
    Likes Received:
    0
    I just came to say I love your new AV
    Never had that problem sorry :hs:
     
  4. yankeeschick14

    yankeeschick14 New Member

    Joined:
    Jul 25, 2007
    Messages:
    1,346
    Likes Received:
    0
    Location:
    NJ/PA
    this is true. The horomone levels in the nuvaring and other BC can significantly change your amount of natural lubrication, and can also lower your sex drive. Had the same thing happen to me when I went on BC, but you just get used to using lube and its not a big deal. You may want to change to a lower horomone BC though if it does present a problem for you, or just spend more time getting warmed up and there shouldn't be much of a problem.
     
  5. foreverLost

    foreverLost New Member

    Joined:
    May 18, 2005
    Messages:
    241
    Likes Received:
    0
    yes..... i had dryness on it
     
  6. CaiWooBlue

    CaiWooBlue New Member

    Joined:
    Aug 15, 2007
    Messages:
    371
    Likes Received:
    0
    Kinda clinical here, sorry.

    The dryness is cause by the progestin in the nuvaring. Its the synthetic version of the same hormone that the body creates after ovulation. The natural hormone causes the woman vaginal fluids to dry up as the body is gearing for her period. The surge of estrogen before ovulation is what causes a woman to have an increase in fluids. With the nuvaring you are getting a 21 day surge of a hormone at a flat amount where naturally a womans body only creates it for 10-14 days or so.

    Thats' why an estrogen cream actually would be appropriate, though I agree that perhaps you should ask your doctor for a more mild form of BC that doesn't contain as much progestrin.

    Here is a link to nuvaring side effects. http://www.rxlist.com/cgi/generic/nuvaring_ad.htm
     

Share This Page